# SDR ASAA0480514

- Difficulty date: September 24, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936639413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC  -  C-CHECK, FLOOR PANEL AT STA 826 TO 886 AFT IB CORNER ANGLE IS CRACKED.  REMOVED, ORDERED AND REPLACED (W) ANGLE IAW SRM 51-30-8.
